# SDR UIEA2019050304120

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,270 hours, 21,419 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Paint
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET CASE PAINT IS DAMAGED /DETERIORATED IN SEVERAL AREAS.( PREPARED CLEANED MASKED PRIMED AND PAINTED NR 2 ENGINE INLET CASE WHITE PER SRM 51-20-01-0G-0 )
